Generalized iterative scheme for a generalized spectral problem

Document Type : Research Paper


1 Preparatory Class Department,National Polytechnic College of Constantine (Engineering College), Algeria

2 Department of Mathematics, Faculty of Mathematics and Computer Science and Material Sciences, University 8 May 1945 of Guelma, Algeria

3 Derzhavin Tambov State University, 33 internatsionalnaya St., Tambov 392000, Russia


In this work, we define an iterative scheme for a generalized spectral problem associated with two operators defined on a Banach space of infinite dimension. We show that under the norm convergence, the generalized approximated eigenvalues and eigenvectors converge to the exact eigenpairs. As a numerical application, we tackle a generalized eigenvalue problem associated with integral operators, where the accuracy and efficiency are illustrated in some numerical examples.


Volume 14, Issue 1
January 2023
Pages 1347-1357
  • Receive Date: 22 September 2021
  • Revise Date: 27 September 2021
  • Accept Date: 04 November 2022